# SDR IPXA2023011689916

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,058 hours, 16,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA0177173
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   MCD POSITION 12R FLOORBOARD DAMAGED.  FABRICATED NEW FLOORBOARD IAW EO MD11-5320-27386-C ON NRC 684245.
